Drinking after taking Misoprostol? ?
I took misoprostol and was wondering how safe it is to drink after 8/9 hours of taking it? I am dealing with drinking problems and I am having issues with this at the moment. I know I shouldn’t but I can’t help needing it. I’m not here to be judged, just want to know the risk of it. I don’t have anyones supports, I’m going through things alone at the moment. Ofcourse ima get help, ofcourse this isn’t the answer. I know . But I either just do it or get informed a little before and I’m trying my best to search but nothing tells me if it’s at least a little safer after 8/9 hrs. If you’re here misinformed and ready to judge, please exit. Ty. ( I was about 3/4 weeks pregnant if that info is needed)
- MissALv 72 months agoFavorite Answer
You really, really shouldn't. The risk is that it's a blood thinner and you are at risk of dangerous hemorrhage.
If you are actually in the middle of alcohol detox (where you are having physical withdrawal symptoms rather than just really, really wanting it) try a local alcoholism help organization, or samhsha.gov, or go back to your doctor, who can probably give you the best advice for your own personal situation.
- LizBLv 71 month ago
Good gawd, no! You're inducing a miscarriage via medication, which means you're going to be bleeding, and alcohol is a blood thinner. Although it's rare, women CAN bleed excessively from a medical abortion/assisted miscarriage and wind up being hospitalized (or worse) from blood loss. Don't do anything to increase your risk of that.
- Anonymous2 months ago
Don't worry, what could go wrong?